# SDR UALA2011102105685

- Difficulty date: October 20, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 65,868 hours, 12,749 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772222
- Part serial: 573
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE FOUND IN MARGINAL RANGE.   REPLACED R2 DOOR SLIDE PER MM.
